# SDR BAQA089870

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N5797X
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5182
- Aircraft time: 5,003 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG117Q
- Part serial: 4890XL
- Condition: Malfunctioned
- Location: Engine
- Part time: 213 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN HAS INTERMITTENT ROTATION.   REPLACED WITH SERVICEABLE UNIT.
